MathSciNet Relay Station
MathSciNet bibliographic data
MR773048 (86d:26026) 26D05 (30A10 41A17)
Frappier, C.; Rahman, Q. I.; Ruscheweyh, St. New inequalities for polynomials. Trans. Amer. Math. Soc. 288 (1985), no. 1, 69–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement